# SDR AT0500039

- Difficulty date: October 28, 2005
- Submitted: October 31, 2005
- Operation: Air carrier
- Aircraft: N985AT
- Make and model: Boeing 717-200
- Aircraft serial: 55090
- Engine: Rroyce BR700715A130
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

INDICATIONS OF COMPRESSOR STALL FOLLOWED BY RED BOXED OIL PRESS LOW ON LEFT ENGINE.  COMPLIED W/QRT AND SHUT DOWN LEFT ENGINE.  REMOVED AND REPLACED LEFT ENGINE PER TASK CARD 603.
